# SDR USAA920080551

- Difficulty date: March 2, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- Aircraft time: 60,235 hours, 37,179 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Filter
- Part number: 65449815
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1767- AIR TURNBACK - ON TAKEOFF RAISING LANDING GEAR "A" HYDRAULIC QUANTITY WENT TO ZERO.  ENGINE DRIVEN PUMP LIGHT ILLUMINATED.  PUMP TURNED OFF. MX DICOVERED THE "A" HYDRAULIC SYSTEM EMDP ACOUSTIC FILTER LEAKING. MX REPLACED THE EMDP ACOUSTIC FILTER. OPERATIONAL / LEAK CHECK WAS GOOD. THE A/C WAS RETURNED TO SERVICE.
